# SDR SWAA2023030298025

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521CB IS DISBONDED AT CORNER<[01] IDENTIFIED PANEL 521QB MATERIAL IAW SRM 57-41-01-0I-4; FIGURE 5; TABLE 5; ITEM [3].  CLEANED PANEL AND REMOVED FINISH AS NEEDED TO EVALUATE DAMAGE IAW AMM 51-21-11-150-815 PARA. 17. C. AND D.   VISUAL INSPECTION FOUND DAMAGE TO GLASS FIBER PLIES TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A.(5).   DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 57-41-01-2R-1 PARA 4. B. (2). AND TABLE 202.   REMOVED (2 EA.) BACKPLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4.E.    REMOVED INNER SURFACE ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4. A. (1) - (2).[06] FABRICATED AND INSTALLED REPAIR PLIES USING BMS 8-79 ST 120 LOT# 1512713-2; BMS 8-79 ST1581 LOT# 1510611-1; AND BMS 5-129 GR05 LOT# 1515859-1; VACUUM BAGGED REPAIRS; LEAK CHECKED GOOD USING VACUUM GAUGE ID ATS2798 CAL DUE: 10/2023; SET REPAIR TO CURE USING HOT BOND MACHINE ID: ATS532 CAL DUE 06/2023 IAW SRM 51-70-05-2R-6 PAR. 4.D-G.[11] FABRICATED AND INSTALLED REPAIR PLY OF BONDED ALUMINUM FOIL BMS 8-289 LOT: 1507307-1 USING ADHESIVE BMS 5-128 LOT: JH2FAL7046 ASSEMBLED VACUUM BAG AND PERFORMED 5X5 TEST USING VACUUM GAUGE ATS2798 DUE: 10/2023. PASSED LEAK TEST. CURED ADHESIVE USING THERMOMETER ATS2208 DUE: 10/2023 REMOVED VACUUM BAG AND TRIMMED EDGES FROM EXCESSIVE MATERIAL. IAW SRM 51-70-14-2R-3 PARA 4.A.(3-5; 11)(A-L)
